MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO FLYTE SURGICOOL HOOD, PEELAWAY; HOOD, SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO FLYTE SURGICOOL HOOD, PEELAWAY; HOOD, SURGICAL
Catalog Number 0408801500
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Discarded at account.
 
Event or Problem Description
It was reported that during a procedure at the user facility, blood and fluids were saturating and penetrating the hood.No blood or fluids came into contact with the surgeon's skin.The procedure was completed successfully.Attempts are being made to obtain additional information from the user facility.
 
Event or Problem Description
It was reported that during a procedure at the user facility, blood and fluids were saturating and penetrating the hood.No blood or fluids came into contact with the surgeon's skin.The procedure was completed successfully without a clinically significant delay; there were no adverse consequences or medical intervention.

Brand Name
FLYTE SURGICOOL HOOD, PEELAWAY
Common Device Name
HOOD, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9182627
Report Number0001811755-2019-03220
Device Sequence Number19480863
Product Code FXY
UDI-Device Identifier37613252661086
UDI-Public37613252661086
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K140588
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0408801500
Device Lot Number18092535
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/19/2019
Supplement Date Received by Manufacturer09/19/2019
Initial Report FDA Received Date10/11/2019
Supplement Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1